# SDR HALA2016071300141

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 429 hours, 75 cycles
- System (JASC): 2140 · Heating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BULK VENT STATUS MESSAGE RECEIVED INTERMITTENTLY NUMEROUS TIMES.  ALSO FORWARD CARGO VENT STATUS MESSAGE APPEARED.  DIVERTED DUE TO LIVE ANIMALS IN BULK CARGO.  PERFORMED SOC RESET VENT CONTROL LANE 1 AND 2 WITH NO HELP.
